# SDR NSVA200600129

- Difficulty date: August 26, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 251
- Aircraft time: 31,375 hours, 34,744 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Control Valve
- Part number: HP14161005
- Part serial: 1203
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND TO 15 DEGREES WHEN SELECTED.  REMOVED AND REPLACED  FLAP CONTROL VALVE IAW SAMM 27-51-15-04.  PERFORMED OPERATIONAL CK OF FLAPS.  OPS CK GOOD P/N ON HP1416100-5 S/N ON 1253 S/N OFF 1203.
